MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR BANTAM 10D 22.225X46 LINER; DURALOC IMPLANT : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US DUR BANTAM 10D 22.225X46 LINER; DURALOC IMPLANT : HIP METAL ACETABULAR CUPS
Model Number 1245-46-503
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the duraloc enduron liner is worn.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Questions: a.Did the event happen during primary surgery or revision surgery? primary surgery b.If this happens during revision, please provide the date of revision.Na c.Was the patient experiencing any adverse symptoms that led to the revision surgery? no d.Can you confirm the primary surgery date or the original implantation date? unknown e.Was there a surgical delay because of this event? if yes, what is the duration of the delay? no f.Can you confirm the name of the hospital/account name? (b)(6).G.Affected side? left h.Kindly provide the date of event.This complaint was received on 02/01/2022.Date of notification: 01/01/2022.Answers: please could you let me know if any/none of this information is available: - 1.Product details - lot numbers and / or product codes ref: (b)(4).Lot: unknown 2.Radiographs/x-ray films please provide all x-rays relevant to the reported event for example - pre-operative, post primary, pre-revision and intervening time points.-> not available 3.Patient demographics the following are the types of patient demographics we require: - relevant comorbidities, date of implantation, date of revision, operative side, age at the time of the procedure, weight, height, and activity level.-> unknown 4.Excerpts from the clinical correspondence:- please provide all correspondence relevant to the reported event for example: - onset of symptoms, trauma, other devices, leg length discrepancy, gait patterns, medical investigations or any other issues the complainant feels important.No adverse symptom 5.Implant insertion op notes:- not available.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.H10 additional narrative: added: d10 and e1 (initial reporter facility name).

Brand Name
DUR BANTAM 10D 22.225X46 LINER
Common Device Name
DURALOC IMPLANT : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13542370
Report Number1818910-2022-02918
Device Sequence Number17077157
Product Code LPH
UDI-Device Identifier10603295019008
UDI-Public10603295019008
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K961186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1245-46-503
Device Catalogue Number124146526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer03/22/2022
04/05/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date03/25/2022
04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURALOC BANTAM ACET CUP 46 OD
Patient SexUnknown